# SDR DALA2021121407712

- Difficulty date: December 11, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 66,245 hours, 30,369 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3257 FCS REPAIR EXTERNAL SKIN LOC FR57 TO FR58 BTW STR 33 TO STR 35 L/H AT LOWER FUSELAGE. CORRECTIVE ACTION: PERFORMED REPAIR EXTERNAL SKIN PER ER/A #595697-14 PRI REV.0 AND ER/A #595697-14AD REV.ORIGINAL. (2048477)
